Pacific Journal of Mathematics

Realizing transfer maps for ramified coverings.

Ralph L. Cohen

Article information

Source
Pacific J. Math., Volume 122, Number 2 (1986), 347-356.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102701890

Mathematical Reviews number (MathSciNet)
MR831118

Zentralblatt MATH identifier
0593.57002

Subjects
Primary: 55P42: Stable homotopy theory, spectra

Citation

Cohen, Ralph L. Realizing transfer maps for ramified coverings. Pacific J. Math. 122 (1986), no. 2, 347--356. https://projecteuclid.org/euclid.pjm/1102701890


Export citation

References

  • [I] G.E.Bredon, Introductionto CompactTransformation Groups, Academic Press, New York-London, 1972.
  • [2] A. Dold and R. Thorn, Quasifaserungenund unendliche symmetsche produkte, Annals of Math., 6791958), 239-281.
  • [3] E.Dyer andR.Lashof, Homologyof iteratedloopspaces,Amer. J. Math., 8491962), 35-88.
  • [4] D. S. Kahn andS. B. Priddy, Applications of thetransfer to stable homotopy theory, Bull. Amer. Math. Soc, 78 # 6 (1972), 981-987.
  • [5] R.Kubelka, Ph. D.Thesis, Stanford Univ.,1980.
  • [6] J. P. May, TheGeometryof Iterated Loop Spaces, Springer Lecture Notes#271, 1972.
  • [7] M.Nakaoka, Cohomologymod p of symmetricproducts of spheresII, J. of Inst. of Polytechnics, Osaka City Univ., 10 # 2 series A (1959), 67-89.
  • [8] F. W. Roush, Transfer in generalizedcohomology theories,Ph.D. thesis, Princeton Univ., 1971.
  • [9] L. Smith, Transfer andramifiedcoverings, Math. Proc. Comb. Phil. Soc,93 (1983), 485-493.
  • [10] N. E. Steenrod and D. B. A. Epstein, CohomologyOperations,Annals of Math. Studies #50,1962.
  • [II] R. E. Stong, Cobordism of branched covers,University of Virginia preprints (1981).